# SDR HEEA063047

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: 7645001078104
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 NEEDLE INOPERATIVE ON HYDRAULIC PRESSURE INDICATOR.
